# SDR UALA2013060703960

- Difficulty date: June 6, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 43,433 hours, 17,067 cycles
- Engine: Iae V2527A5
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Damaged
- Location: Nr 3 Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 3 MLG HAS BUBBLE ON INNER BEAD OF THE TIRE.   REPLACED NR 3 TIRE IAW AMM 32-41-11-401.
